CBS Fall 2018 Premiere Dates: 'NCIS,' 'Bull,' 'Murphy Brown' Revival & More

Jessica Napoli
CBS

CBS has released its upcoming Fall 2018 TV premiere schedule, and all your favorites are back, along with some notable newcomers.

The upcoming season kicks off for CBS on Monday, September 24, with a strong comedy lineup including the network's top two half-hour comedies The Big Bang Theory and Young Sheldon (which debut on a special night before moving to their regular time slots later in the week) followed up by the premiere of the Magnum P.I. reboot.

Watch the Trailers for CBS's New Fall Series 'Magnum P.I.,' 'Murphy Brown' & More (VIDEO)

Watch the Trailers for CBS's New Fall Series 'Magnum P.I.,' 'Murphy Brown' & More (VIDEO)

Plus, the network revealed a few changes to their fall schedule.

Tuesday nights will be chock-full of NCIS, and don't miss the highly anticipated revival premiere of Murphy Brown on Thursday, September 9.

See the full CBS Fall 2018 premiere date list below:

Monday, Sept. 24
8:00-8:30 p.m.: The Big Bang Theory (12th Season Premiere)
8:30-9:00 p.m.: Young Sheldon (2nd Season Premiere)
9:00-10:00 p.m.: Magnum P.I. (Series Premiere)
10:00-11:00 p.m.: Bull (3rd Season Premiere/New Time Period)

Tuesday, Sept. 25
8:00-9:00 p.m.: NCIS (16th Season Premiere)
9:00-10:00 p.m.: FBI (Series Premiere)
10:00-11:00 p.m.: NCIS: New Orleans (5th Season Premiere)

Wednesday, Sept. 26
8:00-9:30 p.m.: Survivor (37th Season Premiere)
9:30-11:00 p.m.: Big Brother 20 (Season Finale)

Thursday, Sept. 27
8:00-8:30 p.m.: The Big Bang Theory (Regular Time Period)
8:30-9:00 p.m.: Young Sheldon (Regular Time Period)
9:00-9:30 p.m.: Mom (6th Season Premiere)
9:30-10:00 p.m.: Murphy Brown (Revival Premiere)
10:00-11:00 p.m.: S.W.A.T. (2nd Season Premiere)

Tyne Daly Joins Candice Bergen in 'Murphy Brown' Revival

Tyne Daly Joins Candice Bergen in 'Murphy Brown' Revival

How will the beloved comedy about D.C. journalists tackle cable and 'fake news'?

Friday, Sept. 28
8:00-9:00 p.m.: MacGyver (3rd Season Premiere)
9:00-10:00 p.m.: Hawaii Five-0 (9th Season Premiere)
10:00-11:00 p.m.: Blue Bloods (9th Season Premiere)

Saturday, Sept. 29
8:00-9:00 p.m.: Crimetime Saturday
9:00-11:00 p.m.: 48 Hours (31st Season Premiere)

Sunday, Sept. 30
7:30-8:30 p.m.: 60 Minutes (51st Season Premiere)
8:30-9:30 p.m.: God Friended Me (Series Premiere)
9:30-10:30 p.m.: NCIS: Los Angeles (10th Season Premiere)

Why We Need More Hetty in 'NCIS: Los Angeles' Season 10

Why We Need More Hetty in 'NCIS: Los Angeles' Season 10

The fan favorite was notably absent for some time during Season 9.

Monday, Oct. 1
8:00-8:30 p.m.: The Neighborhood (Series Premiere)
8:30-9:00 p.m.: Happy Together (Series Premiere)
9:00-10:00 p.m.: Magnum P.I.
10:00-11:00 p.m.: Bull

Wednesday, Oct. 3
8:00-9:00 p.m.: Survivor (Regular Time Period)
9:00-10:00 p.m.: SEAL Team (2nd Season Premiere)
10:00-11:00 p.m.: Criminal Minds (14th Season Premiere)

Saturday, Oct. 6
8:00-9:00 p.m.: Crimetime Saturday
9:00-10:00 p.m.: Crimetime Saturday
10:00-11:00 p.m.: 48 Hours (Regular Time Period)

Sunday, Oct. 7
7:00-8:00 p.m.: 60 Minutes (Regular Time Period)
8:00-9:00 p.m.: God Friended Me (Regular Time Period)
9:00-10:00 p.m.: NCIS: Los Angeles (Regular Time Period)
10:00-11:00 p.m.: Madam Secretary (5th Season Premiere)

AlertMe